Journal Report

Journal of Applied and Industrial Mathematics

Download PDF
Journal Information
Journal Title
Journal of Applied and Industrial Mathematics
Publisher
Pleiades Publishing
ISSN
1990-4789
E-ISSN
1990-4797
Database
SCOPUS
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Homogenization of a Nonstationary Model of Linear Theory of Elasticity with Account for Temporal Correlation of Phases in a Heterogeneous Structure
A. V. Mishin
2025-11-2 Vol. 19 Issue 1 Pages 67-76
Two-Dimensional Inverse Problem for a Viscoelasticity Equation in a Vertically Inhomogeneous Medium
Zh. D. Totieva
2025-11-2 Vol. 19 Issue 1 Pages 157-168
The Problem on an Edge Dislocation Running at Superseismic Velocity
V. M. Sadovskii, O. V. Sadovskaya
2025-11-2 Vol. 19 Issue 1 Pages 131-141
Optimization of Inventory Management Strategies for Order Deliveries Using Multicriteria Decision Making under Conditions of Uncertainty
D. A. Gusev, O. A. Sviridova, I. G. Shidlovskii et al.
2025-11-2 Vol. 19 Issue 1 Pages 40-50
Nonclassical Problem for Transverse Vibrations of a String System
D. S. Konovalova
2025-11-2 Vol. 19 Issue 1 Pages 59-66
On the Influence of Disturbances on the Accuracy of Computing Corrections in the Krylov Subspace
V. P. Ilyin, V. N. Babenko
2025-11-2 Vol. 19 Issue 1 Pages 51-58
Public-Private Partnership Concerning Infrastructure Projects in a Resource Region: A Model Based on a Consortium of Subsoil Users
A. O. Zyryanov, S. M. Lavlinskii, A. A. Panin et al.
2025-11-2 Vol. 19 Issue 1 Pages 181-196
Computational Complexity of the Choice Problem for Typical Representatives of a Finite Point Set in a Metric Space
I. A. Borisova
2025-11-2 Vol. 19 Issue 1 Pages 1-6
The Inverse Problem for a Quasilinear Wave Equation with Memory
V. G. Romanov, T. V. Bugueva
2025-11-2 Vol. 19 Issue 1 Pages 104-130
Universal Cycles That Generate All Graphs of Coalition Partitions in Cycles
A. N. Glebov, A. A. Dobrynin
2025-11-2 Vol. 19 Issue 1 Pages 33-39
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 30, 2026 07:43